# SDR CALA2025081507820

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N17322
- Make and model: Boeing 737-8
- Aircraft serial: 67575
- Aircraft time: 6,967 hours, 2,370 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 SERVICE DOOR , ESCAPE SLIDE BUSSEL IS STRIKING THE THRESHOLD. REQUIRES OPEN UP AND RESTOW OF SLIDE BUSSEL. REMOVED SLIDE AT THE R2 SERVICE DOOR, OPENED UP THE SLIDE PACK, RESTOWED THE SLIDE BUSSEL/GIRT, CLOSED SLIDE PACK AND RE-INSTALLED ONTO AIRCRAFT PER AMM 25-66-01-000/400-802. ENSURED ESCAPE SLIDE CAN BE ARMED. PERFD ALL RII REQS FOR REMOVED R2 DOOR SLIDE , REPACKED BUSSEL AND REINSTALLED AS PER AMM 25-66001-00 / 400-802.
